# SDR N6WA2014111102

- Difficulty date: November 11, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 29,368 hours, 21,557 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT WARNING FOLLOWED BY A DIFF PRESS MSG IN FLIGHT.  INSPECTED ACFT & DETERMINED TO BE SAFE FOR A ONE TIME FLIGHT.
